Journal of Singularities
volume 4 (2012), 23-34
Received: 14 October 2010. Received in revised form: 19 December 2011.
Using the notion of approximate roots and that of generalized Newton sets, we give a local criterion for a quasi ordinary polynomial to be irreducible. Such a criterion is useful in the study of singularities of quasi-ordinary hypersurfaces. It generalizes the criterion given by S.S. Abhyankar for algebraic plane curves.
Mathematical Subject Classification:
Université d'Angers, Mathématiques
49045 Angers cedex 01